# SDR SWAA2020120230118

- Difficulty date: October 24, 2020
- Submitted: December 2, 2020
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 67,398 hours, 39,889 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE SEAT TRACK STA 520 AND LBL 45.5 AT PASSENGER CABIN.  PERFORMED REPAIR ON SEAT TRACK LBL 45.5 BETWEEN BS 500C TO BS 520, IAW SRM B737-700 53-00-52-2R-4.  MATERIAL USED FOR SEAT TRACK SECTION MACHINED P/N BAC 1520-27 89 P/O: 2019-537453/1 AND CHANNEL REPAIR PART P/N: BAC 1510-1304 P/O: 2019-521015/1.  THIS DAMAGE, GOUGE ON SEAT TRACK STA 520 LBL 45.5 WAS EVALUATED OUT OF LIMITS, IAW B737-700 53-00-52-1A-1.
